Don’t recommend. Causes nausea
A friend and I both tried them for our teenage sons, and both boys, aged 15, experienced nausea after taking a single tablet each morning. Definitely don’t recommend this product.
Purchased in February 2019.
Thought it would be good for my teenager daughter. But she vomited after 10 min of taking it.
I tried it the next day for myself, & couldn’t believe it after 10 min I felt really sick and vomited and brought up all my breakfast. What a waste of money. Cause they were expensive!!
Teenage vitamins okay
These vitamins are quite good x the only thing I really hate and this is coming from a 13 year old, is how big they are and the taste. Even when you half it they are still big and kinda scratch my throat xx they don’t make me feel sick though I think that they are good xoxo
Unbelievably good for my daughter
After seeing previous reviews I was hesitant to try these however I was distraught after seeing my 12 year old daughter suffer month after month with her heavy, painful cycle and anxious, depressive and angry moods so thought anything was worth a try. The difference is remarkable! About an 80% improvement overall and she feels she has her life back with energy and a cheerful demeanor most days. Keeping in mind the reviews, she is having the pill after a solid breakfast with a glass of milk and has only had issues once with reflux when she had fizzy water not long after. If you are not sure what to do for yourself/your daughter, at least give these a try!
Makes my son Vomit
The first time I gave this to my son, he vomited soon afterwards he swallowed it. I assumed he was just sick. Tried again today and he violently vomited. Noticed the other reviews - am concerned that there has to be something that not right in this product that is quite harmful.
HORRIBLE! Caused me to vomit
I have tried this product twice now and both times I have felt horrible. The first time I felt extremely nauseous for over 3 hours and the second time it made me vomit!
Causing loss of appetite and nausea
On the third morning of taking these I felt nauseous within minutes. The feeling lasted for about an hour as I was unable to vomit. At lunch I had a bowl of pasta and couldn't even get through half the serve without feeling extremely full. Over the past few days I have lost my appetite as eating seems to enhance the feeling of nausea caused by the tablet. Throughout the day I feel waves of nausea.
Causing nausea and vomiting
At first I only took half a tablet in the morning becuase I read the reviews that people were vomiting I was fine and didn't feel any nausea (it did give me energy as well) then a few days later I took a full size one just before breakfast and within 2 minutes after breakfast I started feeling dizzy and vomited. They should give some side effects on the packaging.
Makes me a bit nauseous.
Like others here, I've found sometimes this multi vitamin can make me a bit nauseous. I do think it's been of some benefit to me, it's just weighing up the 5 or so minutes of nausea after taking it.
My daughter also had the same reaction of vomiting and has now ceased taking them. there should be a warning on the bottle. Wish I had seen these reviews before spending my money.
Weird product 0_o
Every time I take one at breakfast, I start to feel nauseous a few mins later, but I have started taking one tablet each night before I go to bed and I've noticed that I'm really motivated and confident the next day.
My chemist told me that I have to have one half for breakfast and the other half after dinner and I feel better than ever. I've got more energy and I don't look as pail.
My 15-year old daughter has taken one tablet after breakfast on two separate occasions. On both occasions, she vomited within 5 minutes. We weren't sure if it might have been a coincidence the first time, but now that it's happened twice and the symptoms were exactly the same, it seems that there is something in these tables to which some kids are very sensitive. Other reviews demonstrate that this isn't an isolated incident. She has only vomited one other time in her life - when she was 2 years old, so she's not generally stomach-sensitive.
Pretty please don't make me sick!
I've tried this product for the first time today with my breakfast (yoghurt and fruit). A few minutes later I started to feel very nauseous and had to go outside for some fresh air. I didn't end up vomiting (the last time I vomited was 6+ years ago when I was struck with a virus) but I felt sick for the next hour and a half - more or less.
Not being sure of what caused my nausea I looked for reviews of the product to see how it had affected other consumers & was surprised to see someone else has felt the same!
I'll be trying this product again tomorrow.. fingers crossed that it works as well as the good reviews say they do & that I haven't wasted my money!
It might just be my body but whenever I take it it always makes me throw up within 5mins. The minutes before then I feel sick. If I could stomach it then it might have an effect on my day but really for me and my body it was a waste of money.
Bad taste, made me feel very sick
Absolute necessity especially around exams
Since taking Swisse Ultivites I have been feeling much happier and more self confident, my friends have noticed it to and have wanted to know what I was taking.
-Fixed some urinary problems I was having -I feel more focused -I perform better academically and physically
Pill are a bit large, Bad taste
Questions & Answers
ProductReview.com.au has affiliate partnerships. These do not influence our content moderation policies in any way, though ProductReview.com.au may earn commissions for products/services purchased via affiliate links.